Drug interactions between dapsone and Pain-Eze Paracetamol Infant Drops Colour Free
|Pain-Eze Paracetamol Infant Drops Colour Free (acetaminophen)|
Interactions between your drugs
Applies to: Pain-Eze Paracetamol Infant Drops Colour Free (acetaminophen) and dapsone
Talk to your doctor before using acetaminophen together with dapsone. Acetaminophen can cause a condition called methemoglobinemia that reduces the oxygen-carrying capacity of the blood to different organs, and combining the medication with dapsone may increase the risk. Infants and patients with certain conditions such as glucose-6-phosphate dehydrogenase deficiency or anemia are more likely to develop this condition. You should seek immediate medical attention if you notice signs and symptoms such as a gray discoloration of the skin, mouth, or nail bed; nausea; headache; dizziness; lightheadedness; fatigue; shortness of breath; rapid or shallow breathing; a rapid heartbeat; anxiety; and confusion. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.